# SDR P5CA2015081800092

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,306 hours, 1,715 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Exciter
- Part number: 106310453
- Part serial: UNJ6U959
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE IGNITER 1, ERASED STATUS MESSAGE, LT ENGINE IGNITER 1 AUDIBLE CHECK.   REPLACED LT ENGINE IGNITOR 1 EXCITER. IAW AMM 74-00-00, PERFORMED LT ENGINE IGNITOR SYS AUDIBLE TEST, CONDITION SATISFACTORY.
